MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 06/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: device not returned.
 
Event or Problem Description
It was reported through the results of a clinical trial that two months and twenty-seven days post index procedure using a drug coated balloon catheter in the cephalic vein at cephalic arch, the subject developed a serious adverse event of stenosis in cephalic arch and subclavian vein in arteriovenous fistula which required additional arteriovenous access circuit reintervention.It was further reported that the target lesion had ninety percent initial stenosis and zero percent final residual stenosis.It was also reported that the new lesion within the access circuit had ninety percent initial stenosis and thirty percent final residual stenosis.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat restenosis.The treatment re-intervention was successful, and so a new access was not created.Reportedly, the outcome of serious adverse event was resolved.The current status of the patient is unknown.
 
Event or Problem Description
It was reported through the results of a clinical trial that two months and twenty-seven days post an index procedure completion using a drug coated balloon catheter in the cephalic vein at cephalic arch, the subject had serious adverse event of stenosis in cephalic arch and subclavian vein in the arteriovenous fistula which required an arteriovenous access circuit reintervention due to elevated venous pressures.The target lesion had ninety percent initial stenosis and zero percent final residual stenosis.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat elevated venous pressures.The treatment re-intervention was successful, and the outcome of serious adverse event was resolved.It was further reported that five months and eighteen days post an index procedure completion, the subject had serious adverse event of stenosis of subclavian vein outflow in the arteriovenous fistula which required an arteriovenous access circuit re-intervention due to diminished or abnormal thrill, pulsatility, and prolonged bleeding.Imaging from re-intervention_1 analyzed by core lab identified that the target lesion was involved with seventy-two percent diameter stenosis prior to the re-intervention and fifteen percent diameter stenosis after re-intervention.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat diminished or abnormal thrill, pulsatility, and prolonged bleeding.The treatment re-intervention was successful and the outcome of serious adverse event was resolved.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that two months and twenty-seven days post an index procedure completion using a drug coated balloon catheter in the cephalic vein at cephalic arch, the subject had serious adverse event of stenosis in cephalic arch and subclavian vein in arteriovenous fistula due to elevated venous pressures which required an arteriovenous access circuit reintervention.The target lesion had ninety percent initial stenosis and zero percent final residual stenosis.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat elevated venous pressures.Treatment re-intervention was successful, no new access created, and the outcome of serious adverse event was resolved.It was further reported that five months and ten days post an index procedure completion, imaging from re-intervention_1 analyzed by core lab identified the target lesion was involved with seventy-two percent diameter stenosis prior to the re-intervention and fifteen percent diameter stenosis after re-intervention.It was also reported that five months and eighteen days post an index procedure completion, the subject had serious adverse event of stenosis of subclavian vein outflow in arteriovenous fistula due to diminished or abnormal thrill, pulsatility, and prolonged bleeding which required an arteriovenous access circuit re-intervention.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat diminished or abnormal thrill, pulsatility, and prolonged bleeding.Treatment re-intervention was successful, no new access created, and the outcome of serious adverse event was resolved.Furthermore, nine months and ten days post an index procedure completion, the subject had serious adverse event of stenosis of cephalic arch in arteriovenous fistula due to elevated venous pressures which required an arteriovenous access circuit reintervention.The target lesion had seventy-two percent initial stenosis and twenty-seven percent final residual stenosis.Standard percutaneous transluminal angioplasty procedure was performed to treat elevated venous pressures.Treatment re-intervention was successful, no new access created, and the outcome of serious adverse event was resolved.The current status of the patient is unknown.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18490710
Report Number3006513822-2023-00051
Device Sequence Number3666240
Product Code PRC
UDI-Device Identifier00801741135460
UDI-Public(01)00801741135460(11)230721(17)250612(10)GFHR0974
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2025
Device Model Number9010
Device Catalogue NumberLX3575860V
Device Lot NumberGFHR0974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer04/03/2024
09/19/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date04/06/2024
10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexFemale
Patient Weight62 KG
Patient EthnicityNon Hispanic
Patient RaceWhite